# SDR ASAA2017081721653

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 15,205 hours, 5,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXT EMERGENCY LIGHT AT THE L2 DOOR IS INOPERATIVE.  ACFT GROUNDED. REPLACED THE LAMPS IAW AMM 33-51-04-960-801. OPS CHECKED GOOD.
